Robust chaos suppression for the family of nonlinear chaotic systems with noise perturbation

Teh Lu Liao, Jun Juh Yan, Yi You Hou

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

This paper investigates the robust chaos suppression problem for some classical Rössler systems using the sliding mode controller (SMC). Based on the proportional-integral (PI) switching surface, a SMC is derived to not only guarantee asymptotical stability of the equilibrium points of the Rössler systems but also reduce the effect of noise perturbation to an H-norm performance. The parameter matrix necessary for constructing both PI switching surface and the SMC can be easily solved by the linear matrix inequality (LMI) optimization technique. Finally, two illustrative examples are provided to demonstrate the efficacy of the proposed control methodology.

Original languageEnglish
Pages (from-to)14-23
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume69
Issue number1
DOIs
Publication statusPublished - 2008 Jul 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Robust chaos suppression for the family of nonlinear chaotic systems with noise perturbation'. Together they form a unique fingerprint.

  • Cite this